Welcome Visitor, Sign Up for Free!
Cymbalta
Average User Rating:
Cymbalta, 2.41 / 5 (17 votes)

Cymbalta Side Effects

Cymbalta | duloxetine has been shown to cause side effects such as
  • headache
  • drowsiness
  • decrease in sexual desire
  • dizziness
  • dry mouth
  • increase in sweating
  • loss of appetite
  • nausea or vomiting
  • sore throat
  • exhaustion
  • difficulty sleeping
  • weakness
  • Lynda N McGillvrey

    I had increased intraocular pressure before taking the drug at 24 mm pressure with no optic nerve damage and was being followed by a MD. After Cymbalta for approximately 3 weeks, I was seeing halos around lights with a pressure increase to 34 mm pressure to each each. Full blown glaucoma with optic nerve damage. I also had mood swings and said things that I did not mean to say. I almost lost some good friends. I stopped the medication and notified my MD. It did nothing for my pain also. Thank You for your time

  • Scared for life

    I was given this drug after being diagnosed with Dystonia that was cause by Reglan and promethazine. I was told that there is a high rate of suicide by Indviduals with Dystonia. I had a sever reaction to Cymbalta where my body was covered with boil like sores and now every joint, muscle, and tendon of my arms ,hips and legs are stiff, and in constant pain. I also have blurred vision.

  • http://www.facebook.com/suzanne.burns.9693 Suzanne Burns

    Was on 60mg of cymbalta for neuropathy pain. Almost killed me!! Read up on withdrawals, lawsuits, suicides and side effects. knowledge is power. Then show your dr. Bet they are surprised.

  • Dooner P. Jenkins

    There are better ways to treat pain. Not sure if messing around with my brain chemistry was such a good idea. I’m still shaking off the withdrawal effects and it’s been a few days. Also, it’s time release, so woe to you if you get diarrhea and flush the medicine out.

  • maritimer_reborn

    This is often prescribed for pain but be warned that it is a psychoactive drug. An antidepressant. Anyone who has to pass an aviation, trucking (DOT) or merchant mariner physical needs to discuss alternatives with their doctors. These drugs are dangerous and will often disqualify you from your professional job. The side effects are real and too numerous to mention.

  • midgetninjas

    Doctor prescribed this for my mothers pain and resulting depression from such severe pain, this can most assuredly cause ‘abnormal bleeding’. Shortly after the use of this medication, she had a subarachnoid hemorrhage and almost died. The death rate of this particular brain bleed is extremely high. We are so blessed to have her with us today. She was initially sent home with a migraine from the ER and upon our return they finally humored our pleas to do an MRI or CT scan and saw the bleeding and sent her by helicopter to a more equipped hospital for treatment. Before this she had some less severe symptoms that should have given us the hint that she needed to stop taking this medicine. Although not as serious as the bleed, they were still very scary. It caused her hallucinations and strange sleeping behaviors, very scary and vivid nightmares/night terrors, caused her to reach out for things that weren’t there and barely able to communicate without drifting off and talking to people who aren’t there, even seemingly sleep talking and then jumping up and opening her eyes suddenly and yelling/laughing; incredibly scary to see a loved one going from being mostly healthy, then just spiraling into what seemed like dementia or similar to serotonin syndrome. After stopping this medication, most of her symptoms ceased. She now has a very difficult time remembering things and now has seizures which result in a lot of falls and her no longer being able to drive. It breaks my heart to see my 50 year old mother unable to take a bath if no one is home bc she’s afraid she will have a seizure and drown or even just fall and really harm herself just going about her day. I even have to miss a substantial amount of work and time with my wife to drive her places and do things that she can’t do anymore. I don’t mind doing these things for her, at all, but she shouldn’t have lost so much independence at her age due to such an awful medication and neglectful practice on the part of a couple doctors and big pharma. This has taken a toll upon our entire family and I still have a daily struggle to help her as well as just trying to really communicate with her and her remember the subject we’re speaking on. I pray no one else has to go through this. I assume we will likely never receive any assistance or any communication on the part of the manufacturers of this drug. Please use extreme caution and weigh your other options before using or allowing family to use this drug. I doubt it’s worth it. Wish I could get my mothers health back.